# SDR UPS04443469

- Difficulty date: November 1, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 73,613 hours, 17,591 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, U/D - BS 498 RBL 44 SEAT TRACK CRACKED.  CRACKED SEAT TRACK REPAIRED PER SRM 53-10-05 FROM BS 480-520.
